MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812250
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.A 2.50 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, the stent came off the balloon while it was being delivered to the lesion, while in the guide catheter.The stent was removed intact from the guide catheter with no patient complications were reported.
 
Additional Manufacturer Narrative
Updated b5: describe event or problem.Updated e1.Initial reporter title, initial reporter first name, initial reporter last name, and initial reporter phone.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 2.50 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, the stent came off the balloon while it was being delivered to the lesion, while in the guide catheter.The stent was removed intact from the guide catheter with no patient complications were reported.It was further reported that the 90% stenosed target lesion was located in the non tortuous and mildly calcified 2nd diagonal branch.The guide catheter was flushed on the table and the entire undeployed stent came out of the guide catheter.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13664871
Report Number2134265-2022-02260
Device Sequence Number4756262
Product Code NIQ
UDI-Device Identifier08714729980797
UDI-Public08714729980797
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2023
Device Model NumberH7493941812250
Device Lot Number0028047249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown